cover image

Factorization and model theory for contraction operators with unitary part / Joseph A. Ball.


Providence : American Mathematical Society, 1978.
ISBN 0821821989

Location Call Number Status Consortium Loan
American
LIB stacks
Nos. 197-200 bound together
LIB stacks
QA3 .A57 no. 197-200 no.197-200 Available Request
Subjects Contraction operators.
Factorization of operators.
Model theory.
Description iii, 68 p. ; 26 cm.
Copyright Date 1978.
Notes "Volume 13, issue 1."
Bibliography: pages 68.
Genre Kontraktionsoperatoren.
Network Numbers (OCoLC)03481483
(OCoLC)3481483
WorldCat Search OCLC WorldCat
WorldCat Identities Ball, Joseph A., 1947-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks